# SDR 98FDEA00123

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 060FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46970
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Condition: Loose
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FWD ENG MOUNT TRUSS FITTING HAS 25 TO 30 BOLTS LOOSE AND 1 SHEARED LT AND RT.  *S/D*  COMPLIED WITH EA 8-5410-35982 PYLON FORWARD ENG MOUNT TRUSS FITTING.  FITTING BOLTS FOUND UNDER TORQUE (2) DURING PYLON INSP.
